Translator Disclaimer
2008 Well posedness for a hyperbolic-parabolic Cauchy problem arising in population dynamics
Mimmo Ianelli, Gabriela Marinoschi
Differential Integral Equations 21(9-10): 917-934 (2008).

Abstract

In some previous work [1]-[3], the authors have considered the diffusion of a population in a multilayered habitat, taking into account both the demographic structure, due to the age distribution of the individuals, and the spatial distribution related to population spread and diffusion. The development of the mathematical framework for this kind of problems leads the attention to a linear problem which incorporates all the features that make these kinds of problems unusual. This model is represented by a system of PDEs with discontinuous coefficients and data and sources at the boundaries between layers with different structure. In this paper we provide well posedness to such a problem together with regularity conditions, using $m$-accretiveness and fixed-points techniques.

Citation

Download Citation

Mimmo Ianelli. Gabriela Marinoschi. "Well posedness for a hyperbolic-parabolic Cauchy problem arising in population dynamics." Differential Integral Equations 21 (9-10) 917 - 934, 2008.

Information

Published: 2008
First available in Project Euclid: 20 December 2012

zbMATH: 1224.35403
MathSciNet: MR2483341

Subjects:
Primary: 35Q80
Secondary: 35B30, 92D25

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.21 • No. 9-10 • 2008
Back to Top